# SDR 98ZZZX2739

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 1 PYLON LORD MOUNT ATTACH BRACKET CENTER RIVET SHEARED.  INSTALLED BOLT AT CENTER LORD MOUNT RACKET POSITION. REF:  FAX PJN/1196R-92.  REPLACED BOTH LORD MOUNT RUBBER BUSHINGS.
